# SDR CALA2022011200114

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737900
- Aircraft serial: 30123
- Aircraft time: 56,437 hours, 23,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A39111
- Condition: None
- Location: Sta 351
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA.351 STR. 2L DENT OUT OF LIMITS. (REF. F/C N/R 9796454) BEFORE 50,000 TOTAL AIRCRAFT FLIGHT CYCLES". REPAIRED PER ECRA 5330-06900 . ALL WORK PERFORMED ON F/C N/R 9796454. PLACED ON DIP TO "ACCOMPLISH A PERMANENT REPAIR ON OR
